Mycins are particularly ototoxic and most antibiotics are ototoxic to a degree, no matter how they are administered.
Rush Limbaugh could probably tell you the effects of vicodin, but I don't think he would dare admitt to it.
A good quick read on ototoxic meds/antibiotics
I think the American Tinnitus Association will have a list of medications that can cause ear problems.
Some oral medications (even aspirin) can indeed cause or exacerbate ringing in the ears. The *heavy-duty* damage to hearing and balance, however, I think are only caused by IV antibiotics. Again, I don't know this stuff in detail.
Azithromycin for example AKA zithromax, is oral and ototoxic.
But yes, the mycin drugs are known to be ototoxic, and streptomycin, injection only, is ototoxic, so your train of thought does have some accuracy.
As far as I know (and I'm not a doctor or medical professional), the only antibiotics that cause hearing problems are ones ending in -mycin or -micin, and then I think only if they're given intravenously (such as gentamicin).
Sounds like fluid within the middle ear cavity, I would guess that the antibiotic would actually clear this up.
That said, you are correct in the assumptiong that antibiotics have the potential to "mess with" your hearings. If you can, I would encourage you to visit with an ENT regarding your symptoms.